# SDR 2008UALA01711

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,162 hours, 20,589 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOES NOT DISARM.   FOUND GIRT BAR ASSY BENT/DAMAGED.   REPLACED GIRT BAR ASSY AND DOOR ARMS/DISARMS NORMALLY.
